# SDR AALA20101009DFW04

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 37,930 hours, 5,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 LEFT AISLE EMERGENCY LIGHTS SEATS INOPERATIVE.  REPLACED ROW 11 LEFT AISLE SEAT EMERGENCY LIGHTS CONNECTOR.  OPS CHECKS NORMAL.
